# SDR A6WA201240550

- Difficulty date: May 19, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 21,726 hours, 20,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR MOUNT BRACKET CRACKED.  R & R ASSIST MOTOR MOUNT BRACKET PN 601R317745-7 IAW AMM 52-11-08-000-802 & SRM 51-42-06.
